Hi, I have currently been taking tramadol 400mgs) daily and diazepam 30mgs daily. This started of as prescribed but I now recognise I need to come off them. I have cut down to 250mgs a day in one week of the tramadol and feel very anxious is this normal? Have I done it to quick? I’m also only taking 20mgs diazepam is this also making me feel terrible? I am happy to wean very slowly but now I’m at 250 is it worth going back up and starting again I should I push through.
No responses have yet been posted. Add your response to this question.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2011 • 4 answers
I am taking 100mg amitriptyline 400mg tramadol and 15mg of diazepam oh and 150mg effexor any advice?
Posted 10 Jun 2013 • 1 answer
Posted 27 Jul 2016 • 1 answer
Posted 8 Oct 2016 • 0 answers
Posted 14 Apr 2017 • 1 answer